Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 859157, 5 pages
http://dx.doi.org/10.1155/2014/859157
Research Article

A Novel Mathematical Formula for Retrieval Algorithm

1College of Engineering, Bohai University, Jinzhou 121013, China
2Department of Engineering, Faculty of Engineering and Science, The University of Agder, 4898 Grimstad, Norway
3College of Computer Science, Beijing University of Technology, Beijing 100124, China

Received 6 January 2014; Accepted 23 January 2014; Published 26 March 2014

Academic Editor: Xudong Zhao

Copyright © 2014 Yuping Qin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yuping Qin, Hamid Reza Karimi, Aihua Zhang, and Qiangkui Leng, “A Novel Mathematical Formula for Retrieval Algorithm,” Mathematical Problems in Engineering, vol. 2014, Article ID 859157, 5 pages, 2014. https://doi.org/10.1155/2014/859157.